A 41-year-old female asked:
Disclaimer

what can i do if i took tylenol that have acetaminophen plus i took penicillin and now my stomach hurts and i'm throwing up was that ok to take them?

1 doctor answer
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
Tylenol (acetaminophen) is very: Gentle on the stomach and pen usually doesn't cause nausea/vomiting.They r ok to take together.Maybe u were getting a stomach ache anyway or have a prior reaction to pen?
Answered on Dec 21, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old female asked:
Dr. James Burns
A Verified Doctor answered
A US doctor answered Learn more
Could be.: Especially if you took more than recommended dose. Keep that in mind the next time you take tylenol (acetaminophen)...Only recommended dose and only ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Doanh Nguyen, md, faaaai
A Verified Doctor answered
A US doctor answered Learn more
Meds interaction : It is safe to take penicillin with Allegra (fexofenadine) or acetaminophen. Allerga is an anti histamine. Aceminophen is a pain reliever or is used to ... Read More
A 22-year-old female asked:
Dr. Andrew Malinchak
A Verified Doctor answered
A US doctor answered Learn more
Headaches: Go see a doctor for an evaluation. You may need a prescription.
1
1 thank
A member asked:
Dr. Robert Kwok
A Verified Doctor answered
A US doctor answered Learn more
Yes: Penicillin antibiotics and acetominophen (tylenol) don't have any problem reactions with one another.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month